# SDR IPXA2021082673185

- Difficulty date: August 16, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 71,756 hours, 14,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70493
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD CARGO INTERCOSTAL BETWEEN STA 6-30 AND 6-50 AT LONGERON 42L IS CRACKED.REMOVED AND REPLACED CRACKED FWD CARGO INTERCOSTAL BETWEEN STA 6-30 AND 6-50 AT LONGERON 42L IAW SRM 51-33-01. (MINOR)
